Zero distribution of random sparse polynomials

Bayraktar, Turgay (2017) Zero distribution of random sparse polynomials. Michigan Mathematical Journal, 66 (2). pp. 389-419. ISSN 0026-2285

Full text not available from this repository. (Request a copy)


We study the asymptotic zero distribution of random Laurent polynomials whose supports are contained in dilates of a fixed integral polytope P as their degree grow. We consider a large class of probability distributions including those induced from i.i.d. random coefficients whose distribution law has bounded density with logarithmically decaying tails and moderate measures defined over the space of Laurent polynomials. We obtain a quantitative localized version of the Bernstein-Kouchnirenko theorem.
Item Type: Article
Subjects: Q Science > QA Mathematics > QA299.6-433 Analysis
Q Science > QA Mathematics > QA273-280 Probabilities. Mathematical statistics
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Turgay Bayraktar
Date Deposited: 19 Aug 2017 22:18
Last Modified: 22 May 2019 13:52

Actions (login required)

View Item
View Item